# SDR IPXA2016031300671

- Difficulty date: February 8, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: AJC7415125
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, NR 2 ENGINE RT FAN COWL DOOR JAMB AT BS 2166, X=14.25 HAS HAT CHANNEL CRACKED.  ACCOMPLISHED PERMANENT CRACK REPAIR ON NR 2 ENGINE RT FAN COWL DOOR JAMB HAT CHANNEL BS 2166, X=14.25 IAW EA 011-5400-01-A6124, REV I/R AND EO MD11-5420-60048-A.
